# SDR SWAA2024081525951

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Component: Aed Emer Exit L, Boeing, UNKNOW
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED EMERGENCY EXIT LIGHT HAS A BULB BURNT OUT<[01] RE-LAMPED AED EMERGENCY EXIT LIGHT PER AMM 33-51-01-960-801; OPS CHECK GOOD.  ALL ACTIONS COMPLETE;[02] VERIFIED CORRECTIVE ACTION 1
